A year ago I went off a long term med (paxil for 18 yrs) After going through a horrible withdrawal period, then constant nausea for nearly a year, I now find myself obcessing about doom & gloom and cannot get myself back on track. I think of death daily, NOT that I want to die. I am terrified to. I think of how hopeless this is feeling and am so terrified to think of when my time will come. I dwell on what I will miss, although my husband says "you won't know, because you will no longer be alive". How true. I try not to talk to many about how desperate I feel. I go to my physciatrist every 8 wks. He listens but really, what can he do? I'm on Luvox, and a tiny dose of clonazepam, and risperidome. I have Ativan for "emergencies". I feel like the world's biggest coward and so alone. I can't vent to my husband too much (he is one very brave man) and our daughter is dealing with enough serious problems of her own so I don't like to unload on her. Really you don't need to respond....I just needed to vent my fears and frustrations.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.